RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 33, Issue 1  


On the Passage to the Limit in Ito's Stochastic Equations
L. A. Aljushina, N. V. Krylov
3
On Averaging Error of Multidimensional Diffusions
V. V. Yurinskii
14
Sufficient Conditions of Regularity of Jump Markov Processes
A. M. Chebotarev
25
Similarity Theorem and Its Application to the Percolation Problem for Random Fields on Plane. I. Scaling of Percolation
A. K. Stepanov
40
Conditions of Finiteness of Moments of the Number of Zeros for Vector-Valued Gaussian Field
T. L. Malevich, L. N. Volodina
55
On Summation of Sequences of Independent Random Variables
V. F. Gaposhkin
68
The Convergence of Moments in a Random Limit Theorem of H. Robbins' Type
K. S. Kubacki, D. Szynal
83
Goodness-of-Fit Test for Generalized Urn Models Based on Divisible Statistics
A. F. Ronzhyn
94
Distribution of Nodes in Layers of Random Forest
Yu. L. Pavlov
105
A Method of Proof of Limit Theorems for Branching Processes
K. A. Borovkov
115
Diffusion Approximation for Queue with Inter-Arrive Sequence Depending on Queue and with Arbitrary Service
E. V. Krichagina, R. Sh. Liptser, A. A. Puhalskii
124
Rate of Convergence for Degenerate Von-Mises Functionals
V. S. Korolyuk, Yu. V. Borovskich
136

Short Communications
Probabilistic Analog of a Theorem of Kordoba–Phefferman
I. A. Ibragimov
147
Some Properties of Close to Normal Symmetric Stable Distributions
A. V. Nagaev, S. M. Shkolnik
150
On the Law of the Iterated Logarithm for Quadratic Foims in Independent Gaussian Variables
T. Mikosch
154
On the Monotonity of Exact Upper Sequences for Sums of Independent Random Vectors in Hilbert Space
E. R. Vvedenskaya
159
On $\alpha$-Decompositions of Normal Distribution
G. P. Chistyakov
163
Max-Stability
E. Pancheva
167
Remark on Absolute Continuity of Distributions of Gaussian Functionals
Yu. A. Davydov
170
Central Limit Theorem for Sojourn Time and Local Time of Stationary Process
A. I. Elizarov
173
On Theorems of Lévy–Baxter Type for Stochastic Elliptic Equations
V. B. Goryainov
176
Zeros of Entire Characteristic Functions of Distributions with Support on the Half-Axis
I. V. Ostrovskii
180
Extrema of the Distribution of Statistics $S^2$
N. K. Bakirov
184
An Example of Estimation of a Parameter of Non-Differentiable Drift Coefficient
Yu. A. Kutoyantz
188
On the Limiting Distribution of Two-Sample von Mises Functional with Varying Kernel
Sh. A. Hashimov
192
Local Limit Theorems for the Number of Components in Random Permutations and Mappings
A. I. Pavlov
196
New Statistical Tests in the Multinomial Scheme and Their Asymptotic Properties
G. I. Ivchenko, S. V. Zukanov
201
On the Association of the Pareto and the Yule Distribution
E. Xekalaki, J. Panaretos
206

Letters to the Editor
Letter to the Editors
È. B. Bagirov
211
Letter to the editors
D. M. Chibisov, W. R. van Zwet
211

News of Scientific Life
The Twenty-First School-Colloquium on Probability Theory and Mathematical Statistics
A. A. Novikov, T. L. Shervashidze
212
International Seminar on Problems of Stability of Stochastic Models
213
All-Union School-Seminar on Ergodic Theory of Markov Processes
A. I. Zhdanok
214

Reviews and Bibliography
Book review: «Foundation of Optimum Experimental Design» A. Pazman
M. B. Malyutov
215
Book review: «Convergence of Stochastic Processes» D. Pollard
A. N. Shiryaev, Yu. A. Koshevnik
216

New Books
New Books
S. P. Yakovleva
220
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019